# SDR GLBA200810087

- Difficulty date: October 8, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 38,409 hours, 42,161 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE A REPAIR AT THE LEFT INBOARD LOWER WING SKIN AT THE OUTBOARD AFT CORNER AND OUTBOARD FUEL PANEL AT APPROXIMATELY WS 2293 DOES NOT CONFORM WITH GIVEN DOCUMENTATION.  MAINTENANCE REMOVED PATCH AND INSTALLED NEW PATCH IAW IC2008-120/08137.
